# SDR H6MR2013051644321

- Difficulty date: January 18, 2013
- Submitted: May 16, 2013
- Operation: General aviation
- Aircraft: N6290V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0610
- Aircraft time: 8,282 hours
- Engine: Lyc O360F1A6
- Engine time: 6,812 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot
- Part number: 24411001
- Condition: Sheared
- Location: Lt Mlg
- Part time: 8,282 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG PIVOT ASSY,  SHEARED AT THE DRIVE END WHERE THE GEAR IS ACTUATED.  PILOT WAS UNABLE TO RETRACT OR EXTEND THE LT MAIN GEAR FOR LANDING, WHICH CAUSED THE LT GEAR TO BE IN A PARTIALLY EXTENTED POSITION.  PILOT CHOSE TO LAND ACFT WITH GEAR RETRACTED TO MINIMIZE DAMAGE.  THE LANDING GEAR WAS IN COMPLIANCE OF AD 01-06-06 BY INSPECTION OF THE AFFECTED AREA OF THE MAIN GEAR PIVOT ASSY.
